The L1 Structure of Weak L1.

Joseph Kupka; N. Tenney Peck

Mathematische Annalen (1984)

  • Volume: 269, page 235-262
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kupka, Joseph, and Peck, N. Tenney. "The L1 Structure of Weak L1.." Mathematische Annalen 269 (1984): 235-262. <>.

author = {Kupka, Joseph, Peck, N. Tenney},
journal = {Mathematische Annalen},
keywords = {Nikisin factorization of an -valued operator through weak ; -factorization problem},
pages = {235-262},
title = {The L1 Structure of Weak L1.},
url = {},
volume = {269},
year = {1984},

AU - Kupka, Joseph
AU - Peck, N. Tenney
TI - The L1 Structure of Weak L1.
JO - Mathematische Annalen
PY - 1984
VL - 269
SP - 235
EP - 262
KW - Nikisin factorization of an -valued operator through weak ; -factorization problem
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.